MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  AML SM STATURE 10.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  AML SM STATURE 10.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155401105
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Tissue Damage (2104); Limited Mobility Of The Implanted Joint (2671); Test Result (2695)
Date of Event 09/06/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: attorney.
 
Event or Problem Description
Litigation alleges that patient experienced severe and constant pain and suffering, swelling, bursitis, lack of mobility and/or metallosis.Update ad 12 jun 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf and sticker sheets.In addition to what were previously alleged, ppf alleges metal wear and elevated metal ions.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML SM STATURE 10.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8407823
Report Number1818910-2019-86899
Device Sequence Number13520271
Product Code JDI
UDI-Device Identifier10603295058205
UDI-Public10603295058205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155401105
Device Lot NumberZC9FGA000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient Weight69